# SDR CALA2021011300038

- Difficulty date: January 11, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 71,167 hours, 28,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: R1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FR 16 NR 7 STOP, UPPER INBOARD HOLE HAS CRACK INDICATION IN INTERCOSTAL LAYER IN INBOARD DIRECTION.  REPAIR BEFORE NEXT FLIGHT "CONTACE ENGINEERING FOR APPROVED REPAIR INSTRUCTIONS", PER NR 9294 109 HAECO OPERATIONS 36109 GEN BY V892444.  REPAIRED R1 DOOR FR 16 NR 7 STOP UPPER INBOARD HOLE, IAW R DWG R5311311 8-F AND UAL ECRA 5311-02487.  CATEGORY A MINOR REPAIR WITH NO INSPECTION THRESHOLD.
